# SDR UIEA2022050300429

- Difficulty date: May 3, 2022
- Submitted: May 6, 2022
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 94,688 hours, 16,677 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Switch
- Part number: 211C117222
- Part serial: W51257
- Condition: Fault Message
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BLEED 2 EICAS MESSAGE( CMC # 36227 PER FIM TASK # 36-11/940. REMOVED AND REPLACED #2 ENG BLEED AIR OVERPRESSURE SWITCH PER AMM 36-21-03/401. THEN OPERATIONAL TEST WITH ENG RAN, OK PER AMM 71-00-00/501. NO MSG FOUND. A/C OK FOR SVC.   CMC # 36221. PER FIM TASK # 3611/940. REMOVED AND REPLACED #2 ENG PRV PER AMM 36-11-19/401. THEN OPERATIONAL TEST WITH ENG RAN, OK PER AMM 71-00-00/501. NO EXISTING FAULT MSG FOUND. A/C OK FOR SVC.    )
